The quenched invariance principle for random walks in random environments admitting a bounded cycle representation
Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 3, p. 574-591

We derive a quenched invariance principle for random walks in random environments whose transition probabilities are defined in terms of weighted cycles of bounded length. To this end, we adapt the proof for random walks among random conductances by Sidoravicius and Sznitman (Probab. Theory Related Fields 129 (2004) 219-244) to the non-reversible setting.

Nous dérivons un principe d'invariance presque sûr pour les marches aléatoires en milieu aléatoire dont les transitions sont données par des poids indexés par des cycles bornés. A cet effet nous adaptons la démonstration pour les marches symétriques en milieu aléatoire de Sidoravicius et Sznitman (Probab. Theory Related Fields 129 (2004) 219-244) dans le cas non réversible.

DOI : https://doi.org/10.1214/07-AIHP122
Classification:  60K37,  60F17
Keywords: invariance principle, random walks in random environments, non-reversible Markov chains
@article{AIHPB_2008__44_3_574_0,
     author = {Deuschel, Jean-Dominique and K\"osters, Holger},
     title = {The quenched invariance principle for random walks in random environments admitting a bounded cycle representation},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {44},
     number = {3},
     year = {2008},
     pages = {574-591},
     doi = {10.1214/07-AIHP122},
     zbl = {1176.60085},
     mrnumber = {2451058},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2008__44_3_574_0}
}
Deuschel, Jean-Dominique; Kösters, Holger. The quenched invariance principle for random walks in random environments admitting a bounded cycle representation. Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 3, pp. 574-591. doi : 10.1214/07-AIHP122. http://www.numdam.org/item/AIHPB_2008__44_3_574_0/

[1] N. Berger and M. Biskup. Quenched invariance principle for simple random walk on percolation clusters. Probab. Theory Related Fields 137 (2007) 83-120. | MR 2278453 | Zbl 1107.60066

[2] M. Biskup and T. M. Prescott. Functional CLT for random walk among bounded random conductances. Electron. J. Probab. 12 (2007) 1323-1348. | MR 2354160 | Zbl 1127.60093

[3] E. Bolthausen and A.-S. Sznitman. Ten Lectures on Random Media. Birkhäuser, Basel, 2002. | MR 1890289 | Zbl 1075.60128

[4] E. A. Carlen, S. Kusuoka and D. W. Stroock. Upper bounds for symmetric Markov transition functions. Ann. Inst. H. Poincaré Probab. Statist. 23 (1987) 245-287. | Numdam | MR 898496 | Zbl 0634.60066

[5] P. Diaconis and L. Saloff-Coste. Nash inequalities for finite Markov chains. J. Theoret. Probab. 9 (1996) 459-510. | MR 1385408 | Zbl 0870.60064

[6] C. Kipnis and S. R. S. Varadhan. Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions. Commun. Math. Phys. 104 (1986) 1-19. | MR 834478 | Zbl 0588.60058

[7] T. Komorowski and S. Olla. A note on the central limit theorem for two-fold stochastic random walks in a random environment. Bull. Polish Acad. Sci. Math. 51 (2003) 217-232. | MR 1990811 | Zbl 1057.60098

[8] S. M. Kozlov. The method of averaging and walks in inhomogeneous environments. Russian Math. Surveys 40 (1985) 73-145. | MR 786087 | Zbl 0615.60063

[9] T. Komorowski, C. Landim and S. Olla. Fluctuations in Markov Processes. Book in progress. Available at http://w3.impa.br/~landim/notas.html.

[10] C. Landim, S. Olla and S. R. S. Varadhan. Asymptotic behavior of a tagged particle in simple exclusion processes. Bol. Soc. Bras. Mat. 31 (2000) 241-275. | MR 1817088 | Zbl 0983.60100

[11] P. Mathieu. Carne-Varopoulos bounds for centered random walks. Ann. Probab. 34 (2006) 987-1011. | MR 2243876 | Zbl 1099.60049

[12] P. Mathieu. Quenched invariance principles for random walks with random conductances. J. Stat. Phys. 130 (2008) 1025-1046. | MR 2384074 | Zbl pre05264685

[13] P. Mathieu and A. Piatnitski. Quenched invariance principles for random walks on percolation clusters. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 463 (2007) 2287-2307. | MR 2345229 | Zbl 1131.82012

[14] V. Sidoravicius and A.-S. Sznitman. Quenched invariance principles for walks on clusters of percolation or among random conductances. Probab. Theory Related Fields 129 (2004) 219-244. | MR 2063376 | Zbl 1070.60090

[15] S. R. S. Varadhan. Self-diffusion of a tagged particle in equilibrium for asymmetric mean zero random walks with simple exclusion. Ann. Inst. H. Poincaré 31 (1995) 273-285. | Numdam | MR 1340041 | Zbl 0816.60093

[16] W. Woess. Random Walks on Infinite Graphs and Groups. Cambridge Univ. Press, 2000. | MR 1743100 | Zbl 0951.60002